Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Taking Nuvaring, have mood swings and weight gain. Should I have to change to different contraceptive?

hi.I m really need help.Im 30 y.o.I never used any hormonal contraceptives .I have child.And now im using NuvaRing for a nearly 3 weeks.My mood r change but most important s my weight gain ,I dont want put on how long I have to wait until its gets bk to normal.Or do I have to change this Nuvaring for a different contraceptive?Its important for me.Thank you so much..
Asked On : Sat, 16 Mar 2013
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General & Family Physician 's  Response

Hormonal contraceptive are known to cause Mood changes, Weight changes , unpredictable breakthrough bleeding etc.

Alternative methods for contraceptions are

1) male condoms safest and (99%effective and protects for sexual diseases)

2) vaginal diaphragm are also safe but non conventional for most users.

3) intrauterine device ( 80-90 % effective but increase chances for extra uterine pregnancy in some cases)

4) permanent solution is fallopian tube ligation (Reversing tubal ligation success rate is very low so only used if no more pregnancy needs)

5) If single partner/husband only - vasactomy is viable alternative for permanent control done on male.

you can choose any of the above method to get rid for nasty hormonal therapy side effects.

Hope you find it helpful .
Answered: Sat, 16 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor